Skip navigation
The Australian National University

On index theory for non-Fredholm operators: A (1+1)-dimensional example

Citation

Carey, A, Gesztesy, F, Levitina, G et al 2016, 'On index theory for non-Fredholm operators: A (1+1)-dimensional example', Mathematische Nachrichten, vol. 289, no. 5-6, pp. 575-609.

Year

2016

ANU Authors

Field of Research

  • Pure Mathematics

Updated:  21 September 2018 / Responsible Officer:  Director (Research Services Division) / Page Contact:  Researchers